# SDR AALA202005219003

- Difficulty date: April 12, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON WING SKIN PANEL (5.010" X 1.984" X 0.019") AT STA. WMRX 4390.500, RIB13 TO RIB14. PERFORMED REPAIR ON TRAILING EDGE UPPER SKIN LOWER SURFACE RIB14 ON RH WING IAW EA 305463.
